# SDR SWAA2015030437087

- Difficulty date: January 10, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 6547952358
- Part serial: 002482
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR T CHORD CRACKED AT BS 796.8+2.5.  REPAIRED T CHORD IAW EA.
